On the Value Distribution of a Certain Type of Differential Polynomials.
Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 15-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1998__125_4_178798,
author = {Ping Li and Chung-Chau Yang},
title = {On the {Value} {Distribution} of a {Certain} {Type} of {Differential} {Polynomials.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {15--24},
year = {1998},
volume = {125},
number = {4},
zbl = {0902.30023},
url = {http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178798/}
}
Ping Li; Chung-Chau Yang. On the Value Distribution of a Certain Type of Differential Polynomials.. Monatshefte für Mathematik, Tome 125 (1998) no. 4, pp. 15-24. http://geodesic.mathdoc.fr/item/MOMA_1998__125_4_178798/